# SDR QXEA9700520

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26877
- Make and model: Swrngn SA227AC
- Aircraft serial: AC652
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 213033
- Condition: Malfunction
- Location: Rt Mlg
- Part time: 311 hours
- Component: Swrngn
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ON TAKEOFF ROLL, THE RIGHT BRAKES DRAG, PULLING THE AIRCRAFT TO THE RIGHT EVEN WITH THE BRAKES OFF.  REPLACED THE NR 3 BRAKE.  TAXI AND OPERATIONAL CHECK GOOD.
